I have been on the depo shot for about 5 years now. Never had any side effects and I stopped having periods completely after my second shot. I just received my shot again last week. I got it on the last day of my due date. Today I woke up with some slight period cramping and light bleeding. Not spotting but not a heavy, steady flow either. It has lasted all day. Should I be concerned? This is definitely not normal for me and ive gotten my shot close to the over due date before and never had an issue. Im a little stressed out and with the holiday my Dr., OBGYN & Planned Parenthood are all closed.
Your body is telling you it needs a break.
Even the Manufacturer states that you should not be on Depo Provera long-term unless you have no other option.
If that's the case then they state that you should take breaks every couple of years.
Go you the Manufacturer's website to see more.
You can force your body to accept the artificial hormone by getting your shots a little earlier each time, but have to decide if the risks of being on Depo long-term are worth it.
I was not you'd about the long term risks, & am paying the price with my health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2013 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Posted 20 Apr 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 20 Jun 2016 • 2 answers